# SDR FDEA201903120577

- Difficulty date: March 12, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75752
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NR 14 SLAT TRACK CUTOUT SKIN AT XOS 889 FOUND CRACK REPAIR CARRIED OUT AT RIGHT HAND WING NR 14 SLAT TRACK CUTOUT SKIN AT XOS 889 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
